# SDR SWAA2012031202123

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 29,784 hours, 20,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 803925
- Part serial: 20329
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 22.  REMOVED AND REPLACED BATTERY SUPPLY ASSY PER MM.
